Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/51605
Title: Properties of triangulations obtained by the longest-edge bisection
Authors: Perdomo, Francisco 
Plaza, Ángel 
UNESCO Clasification: 120601 Construcción de algoritmos
Keywords: Finite element method
Longest-edge bisection
Mesh refinement
Mesh regularity
Triangulation
Issue Date: 2014
Project: Particiones Triangulares y Algoritmos de Refinamiento. 
Journal: Central European Journal of Mathematics 
Abstract: The Longest-Edge (LE) bisection of a triangle is obtained by joining the midpoint of its longest edge with the opposite vertex. Here two properties of the longest-edge bisection scheme for triangles are proved. For any triangle, the number of distinct triangles (up to similarity) generated by longest-edge bisection is finite. In addition, if LE-bisection is iteratively applied to an initial triangle, then minimum angle of the resulting triangles is greater or equal than a half of the minimum angle of the initial angle. The novelty of the proofs is the use of an hyperbolic metric in a shape space for triangles.
URI: http://hdl.handle.net/10553/51605
ISSN: 1895-1074
DOI: 10.2478/s11533-014-0448-4
Source: Central European Journal of Mathematics [ISSN 1895-1074], v. 12 (12), p. 1796-1810
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

1
checked on Jul 25, 2021

WEB OF SCIENCETM
Citations

1
checked on Aug 2, 2020

Page view(s)

35
checked on Jun 22, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.